# SDR AALA20070698

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT OVERHEAD SEAT 31J INOPERATIVE.  CLEANED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT OVERHEAD SEAT 31J.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
